# SDR DXTA2011061704620

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N222QS
- Make and model: Amd FALCON2000
- Aircraft serial: 122
- Aircraft time: 9,132 hours, 5,743 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031749001
- Part serial: MX631904
- Condition: Leaking
- Location: Nr 1 Hyd Sys
- Part time: 17 hours, 15 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENROUTE, LOST NR 1 HYD FLUID QTY.  NEAR ZERO LEVEL ON LANDING.  ON POST FLIGHT INSPECTION, HYD FLUID WAS VISABLE DRIPPING FROM THE NR 2 NACELLE.  VERIFIED LEAKS AT REGULATOR ON HYD PUMP.  R & R NR 2 FWD HYD PUMP IAW MM 29-104, REV DATE 05/2009.  RAN ENGINE NO LEAKS NOTED.
